# SDR DALA2015123107829

- Difficulty date: December 30, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 92,259 hours, 43,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON LOWER FUSELAGE AT BS 500 TO 520 INBD OF STR 28R. TRIMMED OUT DAMAGE, REF SRM 53-00-01, REPAIR 14. HFEC INSPECTION OF DAMAGE CUTOUT, OK, REF SRM 53-00-01, REPAIR 14.  C/W SRM 53-00-01, REPAIR 14 ALL RII'S COMPLETE.
